# SDR SWAA2017020811746

- Difficulty date: January 25, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N733SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27865
- Aircraft time: 62,696 hours, 36,408 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Attach Angle
- Part number: 141A8312Y5
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 CREASE BEAM ATTACH ANGLE CORRODED.  R&R ANGLE IAW DWG & SRM.
